# SDR 2014FA0000512

- Difficulty date: August 27, 2014
- Submitted: September 3, 2014
- Operation: General aviation
- Aircraft: N906LW
- Make and model: Fltdsn CTLS
- Aircraft serial: 060709
- Aircraft time: 1,150 hours
- Engine: Rotax ROTAX912ULS
- Engine time: 1,150 hours
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Unknown
- Location: Zone 500
- Part time: 1,150 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

VFR FLIGHT, AT 6000 FEET MSL, ENGINE WENT FROM 5100 RPM TO 3000 RPM.  TRANSPARENT FUEL TUBES AT BASE OF WINGS THAT ARE VISIBLE IN THE COCKPIT REVEALED NO FUEL IN LT WING TANK BUT ADEQUATE FUEL IN RT. CARB HEAT, BANKING INTO LT TURN WITH RT WING UP HAD NO BENEFIT.  ENGINE QUIT COMPLETELY AT 500 FEET AGL.  LANDED DEAD STICK.  NO DAMAGE, NO INJURIES.  MINUTES AFTER LANDING, ENGINE WAS RESTARTED AND RAN FINE.  DIPSTICK SHOWED 5 GALLONS IN RT TANK, NONE IN LEFT.  LATER, APPROX 3.5-4 GALLONS OF FUEL WAS DRAINED FROM THE SUMP. REMOVAL OF WINGS REVEALED SOME RESIDUAL FUEL STILL IN WING TANKS.
